| Catalog Number |
2N8399 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual devices were not available; however, (b)(4) companion samples were received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional testing to ensure proper connections to in-lab connectors was performed with no issues noted.The reported condition was not verified on the companion samples.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that three (3) clearlink luer activated valves became loose from non-baxter syringes.This was identified when trying to connect the products.There was no patient involvement.No additional information is available.